# SDR EGRA9544

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7178
- System (JASC): 6220 · Main Rotor Head
- Part: Flange Bushing
- Part number: 1051418103
- Condition: Damaged
- Location: M/R Grip
- Part time: 2,356 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YELLOW AND BLUE MAIN ROTOR GRIP SECONDARY FLANGE BUSHINGS DAMAGED BEYOND LIMITS REPLACED FLANGE BUSHINGS WITH NEW ONES FROM KHC STOCK.
